# SDR FDEA201511033452

- Difficulty date: November 3, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 734 hours, 25,759 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113N161118
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RT WING, INBD FIXED PANEL, FASTENER COUNTERSINKS ARE PULLED THROUGH.  COUNTERSINKS REPAIRED IAW SRM 57-51-01.
